# SDR TWAA9912804

- Difficulty date: September 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9405T
- Make and model: Doug DC-9-83
- Aircraft serial: 53141
- Engine: Pwa JT8D219
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Bird Strike
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF JUST AFTER BECOMING AIRBORNE THE AIRCRAFT WAS STRUCK BY A FLOCK OF BIRDS.  THE FLIGHT RETURNED TO ABQ.  THERE WAS MINOR DAMAGE TO THE NOSE LANDING GEAR AREA, AND THE RT ENGINE HAD TWO FIRST STAGE COMPRESSOR BLADES WITH MINOR DAMAGE.  THE ENGINE WAS BORESCOPED.  CHECK-C 11-11-98 MCI.
